# SDR CALA2014091501239

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 76,734 hours, 7,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: T631
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK DOOR 3L FWD SIDE EMER LIGHT FOUND DIM.  DOOR 3L FWD SIDE EMER LIGHT BATTERY PACK REPLACED & TESTED NORMAL IAW AMM 33-51-06.
